# SDR SIMA200631002

- Difficulty date: November 2, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: AL00102
- Part serial: E5452
- Condition: Malfunctioned
- Location: Rudder
- Part time: 6,372 hours, 4,656 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM MOVING  ON ITS OWN WITHOUT INPUT FROM COCKPIT CONTROLS, PULLED CIRCUIT BREAKER 2F2, IAW AIRCRAFT OPERATING MANUAL VOLUME 1.  INDICATOR STILL SHOWS UNCOMMANDED MOVEMENT AND PLANE STILL FLYS SIDEWAYS.  REMOVED AND REPLACED RUDDER TRIM ACTUATOR, IAW CRJ700 AMM 27-22-01.  PERFORMED FUNCTIONAL TEST OF THE RUDDER TRIM SYSTEM.  FOUND SYSTEM WORKING PROPERLY, IAW CRJ700 AMM 27-22-00.  RETURNED AIRCRAFT TO SERVICE.  (M)
